# SDR SWAA2015102645359

- Difficulty date: October 8, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 62,729 hours, 38,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T CAP UPPER SURF CORRODED AT BS 967, BETWEEN LBL 13 - 37.  R & R T CAP IAW SRM.
